Table of Contents
ISRN Computational Mathematics
Volume 2013, Article ID 602579, 6 pages
http://dx.doi.org/10.1155/2013/602579
Research Article

Fixed Point Theorems and Asymptotically Regular Mappings in Partial Metric Spaces

1Department of Applied Mathematics, Shri Vaishnav Institute of Technology and Science, Gram Baroli Sanwer Road, Indore (M.P.), 453331, India
2Department of Mathematics, Kirikkale University, Yahsihan, 71450 Kirikkale, Turkey

Received 16 April 2013; Accepted 12 May 2013

Academic Editors: P. Amodio, H. J. Ruskin, and B. Tadić

Copyright © 2013 Satish Shukla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Application, vol. 728 of Annals of the New York Academy of Sciences, pp. 183–197, 1994.
  2. S. J. O'neill, “Partial metrics: valuations and domain theory,” in Proceedings of the 11th Summer Conference on General Topology and Applications, vol. 806 of Annals of the New York Academy of Sciences, pp. 304–315, 1996.
  3. R. Heckmann, “Approximation of metric spaces by partial metric spaces,” Applied Categorical Structures, vol. 7, no. 1-2, pp. 71–83, 1999. View at Google Scholar · View at Scopus
  4. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. E. Karapinar, “Weak φ-contraction on partial metric spaces and existence of fixed points in partially ordered sets,” Mathematica Aeterna, vol. 1, no. 3-4, pp. 237–244, 2011. View at Google Scholar · View at MathSciNet
  7. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Google Scholar
  8. L. Ćirić, “Fixed point theorems for asymptotically regular mappings,” Mathematical Communications, vol. 10, pp. 111–114, 2005. View at Google Scholar